Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Disprin Pain Relief (Aspirin) - 32 Tablets
  • Disprin Pain Relief (Aspirin) - 32 Tablets
Disprin Pain Relief (Aspirin) 32 Tablets_30

Disprin Pain Relief (Aspirin) - 32 Tablets

Availability: In stock

£2.60 RRP £2.89
add to basket
in stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 3 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
  • Contains 32 x 300mg Disprin tablets
  • Dissolve in water for quick and effective pain relief
  • Perfect for headaches, migraines, toothache, and more
 To Buy This Product You Must Answer the Below Questions

Pharmacy medicines are sold at the professional discretion of our pharmacist. Please answer the following questions accurately to allow our pharmacist to check that this product is suitable for the intended user(s). All information provided will be treated confidentially and will only be available to pharmacy staff processing your order.

Important: Our pharmacists only have access to the details you provide in this form. They don't have access to patient information provided online on previous occasions. If your previous responses are shown below, please check that your answers are still correct.

Pharmacy Badge

GPhC Registered Premises: 1103628 * Answer Required

* Answer Required
  • no-option-u.png
  • yes-option.png

(Please describe typical symptoms even if you are not currently suffering from them)

* Required Fields

£2.60 RRP £2.89
Warning Maximum Product Quantity of 3

Disprin Pain Relief (Aspirin) - 32 Tablets

£2.60

Checked By

What is Disprin?

Disprin are pain relief tablets that you can dissolve in water for quick and easy pain relief. Ideal for those who need effective pain relief but struggle to take tablets. Disprin can relieve many different kinds of pain, including headaches, migraine, and toothache.

 

What kinds of pain can Disprin be used to relieve?

Disprin can be used to ease many different kinds of pain while also helping to reduce swelling and fever. Some of the most common uses for this product include:

  • Headaches
  • Migraine
  • Period pain
  • Cold and flu
  • Sore throat
  • Lumbago
  • Back pain
  • Rheumatic pain
  • Fever
  • Sciatica
  • Neuralgia
  • Toothache

 

How will this product help to ease my pain?

Disprin contains the active ingredient aspirin, which is part of a group of medicines known as Non-Steroidal Anti-Inflammatory drugs, or NSAIDs. This means that this product works not only as a pain relief but can also help to bring down fever and reduce swelling. This makes it ideal to ease symptoms of cold and flu while also providing effective pain relief.

 

Can I take this product if I’m taking another painkiller?

If you are taking other painkillers, you should read their patient information leaflets before taking this product. Aspirin is an NSAID painkiller and should not be taken with other NSAIDs such as ibuprofen. On the other hand, paracetamol is not an NSAID painkiller and can be taken at the same time as Disprin, as long as you are sure to take the correct amount of each product as recommended in the patient information leaflet.

 

Can I take this painkiller if I’m taking other medication?

You should speak with your doctor or Chemist 4 U pharmacist before taking Disprin if you are taking other medication.  Some medications can interact when taken together, causing unwanted side effects or making your medication less effective. Speak to a doctor before taking this product if you are taking:

  • Anticoagulants, also known as blood thinners, such as warfarin
  • Uricosurics, which promote the elimination of uric acid, for example, medication for gout
  • Medicines for high blood pressure
  • Medicines for organ rejection after transplantation
  • Medicines for cancer or rheumatoid arthritis
  • Ibuprofen

 

Can I take this medication if I’m pregnant or breastfeeding?

You should not take Disprin if you are breastfeeding or are in the last 3 months of pregnancy, as this product will not be safe for you and your baby at this time. Speak to your doctor or Chemist 4 U pharmacist before taking any medication if you are pregnant or breastfeeding, so you can be sure that the product is the best choice for you and your little one.

 

How to take these tablets

Dissolve 2 – 3 Disprin tablets in water and then drink right away. Repeat this dose every 4 hours, as needed to treat your pain. Do not take more than 13 tablets in any 24 – hour period.

 

Why do I have to answer questions to buy this product?

You do not need a prescription for Disprin, however you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should Disprin not be used?

Disprin is not suitable for use by children under the age of 16, unless advised otherwise by your doctor. Do not take this product if you are allergic to aspirin or any of the other listed ingredients. Speak to your doctor before taking this product if you suffer with asthma. Do not take Disprin if you:

  • Suffer from haemophilia
  • Have or have ever had a stomach ulcer
  • Are within the last 3 months of pregnancy
  • Are breastfeeding

 

Does this product have any side effects?

Like all medicines, Disprin can have side effects, although not everyone will get them. These side effects include:

  • Signs of allergic reaction, e.g. asthma attack, breathing difficulties, skin rashes
  • Signs of intestinal bleeding, e.g. vomiting blood or particles that look like coffee grounds, passing black, tarry, or bright red stools

If you experience these or any other side effects while using this product, stop use and speak to your doctor or Chemist 4 U pharmacist immediately. For more information about reporting side effects of medication, please see the MHRA’s Yellow Card Scheme.

 

How to store this product

Store in a cool, dry place that is below 25 degrees C. Store in original packaging and do not use if expiration date printed on packaging has passed. Keep out of sight and reach of children.

 

Does this product have any side effects?

Like all medicines, Disprin can have side effects, although not everyone will get them. These side effects include:

  • Signs of allergic reaction, e.g. asthma attack, breathing difficulties, skin rashes
  • Signs of intestinal bleeding, e.g. vomiting blood or particles that look like coffee grounds, passing black, tarry, or bright red stools

If you experience these or any other side effects while using this product, stop use and speak to your doctor or Chemist 4 U pharmacist immediately.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about an addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

Adults: 2-3 tablets every 4 hours. Maximum 13 tablets in 24 hours. Children: not to be given except on medical advice. You should make sure that you carefully read all product packaging and labels prior to use.

Dispersible tablet containing: Aspirin (acetylsalicylic acid) 300mg.


Calcium carbonate, maize starch, citric acid, talc, sodium lauryl sulphate, saccharin, crospovidone and lime flavour.


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.